Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 3, NWS Houston/Galveston, TX

January 16, 20174 counties in Texas

NWS Houston/Galveston, TX issued this tornado warning at Jan 16, 2017, 5:47 AM CST for 4 counties in Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 16, 2017, 5:47 AM CST (11:47 UTC)
Expired
Jan 16, 2017, 6:15 AM CST
In force
28 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Austin County, TX, Fort Bend County, TX, Waller County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 86 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 2, 1:39 AM CSTSevere Thunderstorm WatchSPC59 days

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.8 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2017-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2017-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

832 
WFUS54 KHGX 161147
TORHGX
TXC015-157-473-481-161215-
/O.NEW.KHGX.TO.W.0003.170116T1147Z-170116T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
547 AM CST MON JAN 16 2017

The National Weather Service in League City has issued a

* Tornado Warning for...
  North central Wharton County in southeastern Texas...
  Southeastern Waller County in southeastern Texas...
  Southeastern Austin County in southeastern Texas...
  Northwestern Fort Bend County in southeastern Texas...

* Until 615 AM CST.

* At 546 AM CST, a severe thunderstorm capable of producing a tornado
  was located over Wallis, or 11 miles southwest of Brookshire,
  moving northeast at 25 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Northwestern Rosenberg, Katy, Brookshire, Pecan Grove, East
  Bernard, Wallis, Fulshear, Simonton, Pattison, Orchard, Weston
  Lakes and Cinco Ranch.

Another possible tornado was near East Bernard, moving northeast at
25 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2991 9593 2981 9583 2979 9582 2977 9579
      2967 9569 2947 9607 2966 9619
TIME...MOT...LOC 1146Z 227DEG 20KT 2963 9603 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

40
2 follow-up statements
447 
WWUS54 KHGX 161159
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
559 AM CST MON JAN 16 2017

TXC481-161208-
/O.CAN.KHGX.TO.W.0003.000000T0000Z-170116T1215Z/
Wharton TX-
559 AM CST MON JAN 16 2017

...THE TORNADO WARNING FOR NORTH CENTRAL WHARTON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 2991 9593 2981 9583 2979 9582 2977 9579
      2967 9569 2951 9599 2969 9609
TIME...MOT...LOC 1158Z 224DEG 19KT 2966 9599 

$$

TXC015-157-473-161215-
/O.CON.KHGX.TO.W.0003.000000T0000Z-170116T1215Z/
Waller TX-Austin TX-Fort Bend TX-
559 AM CST MON JAN 16 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CST FOR
SOUTHEASTERN WALLER...SOUTHEASTERN AUSTIN AND NORTHWESTERN FORT BEND
COUNTIES...
    
At 558 AM CST, a severe thunderstorm capable of producing a tornado
was located over Simonton, or 8 miles south of Brookshire, moving
northeast at 20 mph. A second storm capable of producing a tornado
was located near Orchard, moving northeast at 20 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Northwestern Rosenberg, Katy, Brookshire, Pecan Grove, Wallis,
Fulshear, Simonton, Pattison, Orchard, Weston Lakes and Cinco Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2991 9593 2981 9583 2979 9582 2977 9579
      2967 9569 2951 9599 2969 9609
TIME...MOT...LOC 1158Z 224DEG 19KT 2966 9599 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

40
375 
WWUS54 KHGX 161207
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
607 AM CST MON JAN 16 2017

TXC015-157-473-161215-
/O.CON.KHGX.TO.W.0003.000000T0000Z-170116T1215Z/
Waller TX-Austin TX-Fort Bend TX-
607 AM CST MON JAN 16 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CST FOR SOUTH
CENTRAL WALLER...EASTERN AUSTIN AND NORTHWESTERN FORT BEND
COUNTIES...
    
At 607 AM CST, a severe thunderstorm capable of producing a tornado
was located over Weston Lakes, or east of Simonton near Brookshire,
moving northeast at 25 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Katy, Brookshire, Fulshear, Simonton, Orchard, Weston Lakes and Cinco
Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2984 9590 2969 9577 2958 9599 2969 9607
TIME...MOT...LOC 1207Z 227DEG 20KT 2970 9595 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

40

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Jan 16, 5:21 AM CST, 26 minutes earlier.

Area forecast discussion, Jan 16, 5:21 AM CST, 26 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
521 AM CST Mon Jan 16 2017

.AVIATION...
An area of showers and thunderstorms will affect most of the
Houston metro and points northward through mid morning. There is a
potential for isolated stronger storms. The strongest were west of
KSGR at 1115Z and could affect KSGR, KIAH, and the temporary
forecast site at KDWH between 14Z and 17Z (give or take an hour).
Not confident that the area of showers and storms will work its
way much further to the south. Models still showed a break from
the MVFR/IFR conditions this afternoon before ceilings and/or
visibility lowers again after 00Z. Sea fog may become a threat
again for KGLS, KLBX, and KHOU after 06Z tonight.

40

&&

.PREV DISCUSSION... /ISSUED 402 AM CST Mon Jan 16 2017/

DISCUSSION...
At 3 AM, an area of weak of low pressure was located over central
Oklahoma with a weak warm front extending SE from the low
across southern Arkansas. A cold front extended SSW of the
surface low and lies across central Texas. A line of showers and
thunderstorms extends N-S across SE Texas and this will persist
for much of the morning. There is sufficient shear to support some
marginal wind gusts or isolated tornadoes this morning, especially
over the NW zones. The line will progress slowly east today while
individual storms within the line move NNE. This will allow storms
to train today especially over the western zones and could produce
some locally heavy rain. Upper level winds are diffluent with PW
values near 1.40 inches. There are enough parameters in place to
spark some interest in hoisting a flash flood watch but it's been
dry and most areas should be able to handle 1 to 2 inches of rain
(isolated 3 inch totals) so will forego a flash flood watch today.

A deep upper level trough over Baja CA will remain nearly
stationary through Wednesday night. The upper low will slowly fill
as it meanders to the east toward the central plains through
Thursday. PW values remain between 1.30 and 1.50 inches through
Tuesday with a series of weak upper level disturbances embedded in
the SW flow aloft. Most of SE TX will experience intermittent
showers and thunderstorms. A cold weak front will cross or try to
cross SE TX Mon night through Wed night. Initially thought the
best chance for precip would be along the boundary but it's
looking more likely to focus behind the front with isentropic
upglide. Have gone with likely PoPs everywhere but have tapered
higher PoPs to the NW and lower at the coast.

Rain chances will continue Tuesday night into Wednesday as a
weak disturbance approaches and fcst soundings show a nearly
saturated profile. Showers and thunderstorms are expected to
increase Wednesday night into Thursday as the upper low shifts
east and jet dynamics becoming increasingly favorable. Fcst
soundings over the SE half of the region look super saturated with
PW values peaking at 1.60 inches. Could get more heavy rain late
Wed night into early Thursday. Some drying is expected Thursday
afternoon with drier conditions expected Friday. Another fast
moving short wave will cross the southern plains on Saturday. Not
sure how much moisture will make it back into SE TX but will
maintain 20/30 PoPs late Fri night into Saturday. A dry northwest
flow aloft will develop Sun/Mon with conditions turning drier and
cooler. 43

MARINE...
After starting out with advisory conditions between 20 and 60 nm of
the coast, the winds will gradually diminish later this morning and
through Tuesday. The potential for fog develop increases late
Tuesday and early Wednesday as easterly winds are expected near the
coast. A frontal boundary is also expected to drift toward the coast
but remain inland both Tuesday and Wednesday which may further aid
in fog development. Otherwise, chances for thunderstorms will
increase later today through Thursday. Southwesterly winds are
expected to develop by Friday and end the thunderstorm and fog
threat.

40

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      73  57  61  52  65 /  80  70  60  70  70
Houston (IAH)              77  64  69  59  72 /  40  70  60  70  70
Galveston (GLS)            70  64  69  63  69 /  30  60  50  60  60

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory until 8 AM CST this morning for the
     following zones: Waters from Freeport to the Matagorda Ship
     Channel from 20 to 60 NM...Waters from High Island to
     Freeport from 20 to 60 NM.

&&

Discussion...43
Aviation/Marine...40
Hazardous weather outlook, Jan 16, 4:19 AM CST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
419 AM CST MON JAN 16 2017

TXZ163-164-176>179-195>200-210>214-226-227-235>238-171030-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
419 AM CST MON JAN 16 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS..

.DAY ONE...TODAY AND TONIGHT

A LINE OF SLOW MOVING SHOWERS AND THUNDERSTORMS WILL BRING PARTS
OF SOUTHEAST TEXAS LOCALLY HEAVY RAIN TODAY. THE BEST CHANCE FOR
HEAVY RAIN WILL WET OF A CROCKETT TO CONROE TO BAY CITY LINE.
ALTHOUGH THESE THESE STORMS ARE NOT SUPERCELL IN NATURE, THERE IS
PLENTY OF SHEAR AND SOME THESE SHOWERS OR THUNDERSTORMS COULD
PRODUCE A BRIEF WEAK TORNADO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG AND SLOW MOVING UPPER LEVEL DISTURBANCE WILL BRING
PERIODS OF SHOWERS AND THUNDERSTORMS TO SOUTHEAST TEXAS THROUGH
THURSDAY. SOME OF THE RAIN COULD AGAIN BE LOCALLY. RAINFALL
AMOUNTS TUESDAY THROUGH THURSDAY SHOULD RANGE BETWEEN 2 AND 4
INCHES WITH SOME ISOLATED HIGHER AMOUNTS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ330-335-350-355-370-375-171030-
COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM-
419 AM CST MON JAN 16 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS..

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jan 16, 3:41 AM CST, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
341 AM CST MON JAN 16 2017

TXZ176-196-198-161030-
Madison TX-Grimes TX-Brazos TX-
341 AM CST MON JAN 16 2017

...STRONG THUNDERSTORMS ACROSS NORTHWESTERN GRIMES...NORTHEASTERN
BRAZOS AND MADISON COUNTIES THROUGH 430 AM CST...

At 340 AM CST, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Kurten, or 14 miles southwest of Madisonville,
moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Madisonville, Iola and North Zulch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3094 9575 3072 9612 3086 9625 3107 9602
      3109 9598 3109 9590
TIME...MOT...LOC 0940Z 229DEG 25KT 3085 9612

40
Special weather statement, Jan 16, 3:51 AM CST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
351 AM CST MON JAN 16 2017

TXZ196>199-211-212-161045-
Grimes TX-Austin TX-Waller TX-Washington TX-Brazos TX-Montgomery TX-
351 AM CST MON JAN 16 2017

...STRONG THUNDERSTORMS ACROSS EASTERN WASHINGTON...NORTHWESTERN
WALLER...SOUTHERN GRIMES...SOUTHEASTERN BRAZOS...WEST CENTRAL
MONTGOMERY AND NORTH CENTRAL AUSTIN COUNTIES THROUGH 445 AM CST...

At 350 AM CST, Doppler radar was tracking a strong thunderstorm 10
miles east of Brenham, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Navasota, Washington, Montgomery, Anderson, Dobbin, Richards, Roans
Prairie, Dacus and Plantersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3064 9589 3043 9565 3006 9622 3021 9638
TIME...MOT...LOC 0950Z 228DEG 26KT 3018 9623

40
Special weather statement, Jan 16, 3:56 AM CST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
356 AM CST MON JAN 16 2017

TXZ163-161030-
Houston TX-
356 AM CST MON JAN 16 2017

...STRONG THUNDERSTORMS ACROSS NORTHWESTERN HOUSTON COUNTY THROUGH
430 AM CST...

At 356 AM CST, Doppler radar was tracking a strong thunderstorm 13
miles west of Grapeland, or 16 miles northwest of Crockett, moving
northeast at 30 mph.

Wind gusts up to 50 mph will be possible with this storm. Funnel
clouds are also possible with this storm.

Locations impacted include...
Grapeland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3153 9532 3133 9566 3134 9566 3135 9568
      3136 9566 3137 9569 3140 9570 3145 9571
      3146 9572 3146 9575 3147 9574 3147 9572
      3149 9573 3149 9574 3151 9574 3153 9565
      3154 9565 3155 9563 3158 9537
TIME...MOT...LOC 0956Z 228DEG 26KT 3143 9570

40
Special weather statement, Jan 16, 4:16 AM CST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
416 AM CST MON JAN 16 2017

TXZ210-211-226-227-161100-
Austin TX-Colorado TX-Wharton TX-Fort Bend TX-
416 AM CST MON JAN 16 2017

...STRONG THUNDERSTORMS ACROSS NORTH CENTRAL WHARTON...SOUTHEASTERN
COLORADO...SOUTHEASTERN AUSTIN AND WEST CENTRAL FORT BEND COUNTIES
THROUGH 500 AM CST...

At 415 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles south of Eagle Lake, moving northeast at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Northwestern Rosenberg, Richmond, Sealy, Eagle Lake, East Bernard,
Wallis, Simonton, Orchard, Cumings, Weston Lakes, Garwood and Nada.

LAT...LON 2935 9642 2937 9655 2980 9623 2958 9576
TIME...MOT...LOC 1015Z 239DEG 33KT 2948 9635
Special weather statement, Jan 16, 4:44 AM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
444 AM CST MON JAN 16 2017

TXZ176-177-196-198-199-161130-
Madison TX-Grimes TX-Walker TX-Brazos TX-Montgomery TX-
444 AM CST MON JAN 16 2017

...STRONG THUNDERSTORMS ACROSS SOUTHERN WALKER...CENTRAL GRIMES...
SOUTHEASTERN BRAZOS...NORTHWESTERN MONTGOMERY AND SOUTH CENTRAL
MADISON COUNTIES THROUGH 530 AM CST...

At 444 AM CST, Doppler radar was tracking a strong thunderstorm near
Navasota, moving northeast at 50 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Huntsville, Navasota, Millican, Anderson, Huntsville State Park,
Crabbs Prairie, Richards, Carlos, Roans Prairie and Dacus.

LAT...LON 3062 9544 3029 9607 3044 9622 3090 9580
TIME...MOT...LOC 1044Z 220DEG 45KT 3042 9605

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 3:41 AM CSTSpecial Weather StatementHGXMadison49 min
Jan 16, 3:51 AM CSTSpecial Weather StatementHGXGrimes54 min
Jan 16, 3:56 AM CSTSpecial Weather StatementHGXHouston34 min
Jan 16, 4:16 AM CSTSpecial Weather StatementHGXWharton44 min
Jan 16, 4:42 AM CSTTornado WarningHGXAustin, Colorado, Fort Bend, Wharton33 min
Jan 16, 4:44 AM CSTSpecial Weather StatementHGXGrimes46 min
Jan 16, 4:51 AM CSTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Wharton54 min
Jan 16, 5:16 AM CSTTornado WarningHGXAustin, Colorado, Fort Bend, Wharton29 min
Jan 16, 5:48 AM CSTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Waller, Wharton57 min
Jan 16, 6:12 AM CSTTornado WarningHGXAustin, Fort Bend, Harris, Waller33 min
Jan 16, 6:46 AM CSTTornado WarningHGXHarris29 min
Jan 16, 6:58 AM CSTAreal Flood AdvisoryHGXAustin, Fort Bend, Harris, Waller62 min
Jan 16, 7:14 AM CSTTornado WarningHGXHarris31 min
Jan 16, 7:40 AM CSTTornado WarningHGXHarris, Montgomery35 min
Jan 16, 8:10 AM CSTTornado WarningHGXHarris, Liberty, Montgomery35 min
Jan 16, 8:25 AM CSTTornado WarningHGXFort Bend, Harris, Waller35 min
Jan 16, 8:39 AM CSTSpecial Weather StatementHGXMontgomery36 min
Jan 16, 8:52 AM CSTSpecial Weather StatementHGXSan Jacinto23 min
Jan 16, 8:55 AM CSTSpecial Weather StatementHGXWaller50 min
Jan 16, 9:02 AM CSTTornado WarningHGXMontgomery28 min
Jan 16, 9:24 AM CSTSpecial Weather StatementHGXSan Jacinto36 min
Jan 16, 9:42 AM CSTSpecial Weather StatementHGXMontgomery33 min
Jan 16, 10:06 AM CSTSpecial Weather StatementHGXSan Jacinto39 min
Jan 16, 11:04 AM CSTSpecial Weather StatementHGXPolk26 min

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.